# SDR SWAA2020042036140

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL24 WL157. / REMOVED AND REPLACED ON AFT SHIELD AT FCB BS500-500A RBL 24 IAW SRM 53-30-15-01-1; SRM 51-40-02; SRM 51-40-05 AND DWG 143A0080. 80641U 10APR20
